MathSciNet Relay Station
MathSciNet bibliographic data
MR2680066 (2011m:46085) 46J10 (30E10 30H50 54H99)
Mason, J. W. D. An inductive proof of the Feinstein-Heath Swiss cheese "classicalisation'' theorem. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4423–4432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement